# SDR CA131009003

- Difficulty date: October 8, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech B300C
- Aircraft time: 2,399 hours
- Engine: Pwa PT6A60A
- Propeller: Hartzl HCB4MP3
- System (JASC): 2120 · Air Distribution System
- Part: Hose
- Part number: 30008721
- Condition: Chafed
- Location: Air Conditioning
- Part time: 2,194 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE CONDUCTING THE PHASE 3, 600 HR INSPECTION MAINTENANCE DESCOVERED THAT THE AIR CONDITIONING PLUMBING HOSES, PART NR 300-0872-1 AND 300-0873-1, IPC REF 21-52-00-02 ITEM VIEW D FOUND TO BE TO CHAFING ON THE AIR CONDITIONING BLOWER UNIT.
